MathSciNet Relay Station
MathSciNet bibliographic data
MR2148377 82C70 (35B27 76F25 76M35 76M50)
Pavliotis, G. A.; Stuart, A. M. Periodic homogenization for inertial particles. Phys. D 204 (2005), no. 3-4, 161–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement